127 0

A FIXED POINT ALTERNATIVE TO THE STABILITY OF A QUADRATIC alpha-FUNCTIONAL EQUATION IN FUZZY BANACH SPACES

Title
A FIXED POINT ALTERNATIVE TO THE STABILITY OF A QUADRATIC alpha-FUNCTIONAL EQUATION IN FUZZY BANACH SPACES
Author
박춘길
Keywords
fuzzy Banach space; quadratic alpha-functional equation; fixed point method; Hyers-Ulam stability
Issue Date
2017-06
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 22, no. 7, page. 1241-1248
Abstract
In this paper, we solve the following quadratic alpha-functional equationN (2f (x) + 2f (y) - f (x + y) - alpha(-2) f(alpha(x - y)), t) >= t/(t + phi(x, y) (0.1)in fuzzy normed spaces, where rho is a fixed real number with alpha(-1) not equal +/-root 3Using the fixed point method, we prove the Hyers-Ulam stability of the quadratic alpha-functional equation (0.1) in fuzzy Banach spaces.
URI
http://www.eudoxuspress.com/images/JOCAAA-VOL-22-2017-ISSUE-VII.pdfhttps://repository.hanyang.ac.kr/handle/20.500.11754/114441
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE